# SDR ASAA2017091721968

- Difficulty date: September 17, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 7,278 hours, 2,493 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2174
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 67,007 hours, 38,200 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED AT 2000 FT. RAN CHECKLIST. ISOLATED RIGHT PACK BY TURNING IT OFF IAW CHECKLIST.  CONTINUED TO DESTINATION.  ACFT GROUNDED. TROUBLESHOT THE SYSTEM  AND FOUND THE NR 2 TCV FAILED. REPLACED THE RT NR 2 TCV IAW AMM 21-61-21-400-801. COMPLETED BITE CHECK, GREEN GO LIGHT ILLUMINATED.
